Generalization of weighted Ostrowski type inequalities by Abel–Gontscharoff polynomial

Authors
Aljinović A.A.1 , Kvesić L.2 , Tipurić-Spužević S.2 , Pečarić J. 3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1257-1270
Status
Published
Volume
22
Year
2019
Organizations
  • 1 University of Zagreb|Faculty of Electrical Engineering and Computing
  • 2 Faculty of Science and Education|University of Mostar Matice
  • 3 RUDN University
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/70560/